Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The index of elliptic operators on compact manifolds


Authors: M. F. Atiyah and I. M. Singer
Journal: Bull. Amer. Math. Soc. 69 (1963), 422-433
MathSciNet review: 0157392
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623–727. MR 0125307
  • 2. M. S. Agranovic, On the index of elliptic operators, Soviet Math. Dokl. 3 (1962), 194.
  • 3. M. S. Agranovič and A. S. Dynin, General boundary-value problems for elliptic systems in higher-dimensional regions, Dokl. Akad. Nauk SSSR 146 (1962), 511–514 (Russian). MR 0140820
  • 4. M. F. Atiyah, The Grothendieck ring in geometry and topology, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 442–446. MR 0180975
  • 5. M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Vol. III, American Mathematical Society, Providence, R.I., 1961, pp. 7–38. MR 0139181
  • 6. M. F. Atiyah and F. Hirzebruch, Analytic cycles on complex manifolds, Topology 1 (1962), 25–45. MR 0145560
  • 7. A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458–538. MR 0102800
  • 8. Raoul Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313–337. MR 0110104
  • 9. Raoul Bott, The index theorem for homogeneous differential operators, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N.J., 1965, pp. 167–186. MR 0182022
  • 10. Richard Brauer and Hermann Weyl, Spinors in 𝑛 Dimensions, Amer. J. Math. 57 (1935), no. 2, 425–449. MR 1507084, 10.2307/2371218
  • 11. A.-P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901–921. MR 0100768
  • 12. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Band 33, Academic Press Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1964. MR 0176478
  • 13. Avron Douglis and Louis Nirenberg, Interior estimates for elliptic systems of partial differential equations, Comm. Pure Appl. Math. 8 (1955), 503–538. MR 0075417
  • 14. A. S. Dynin, Singular operators of arbitrary order on a manifold, Dokl. Akad. Nauk SSSR 141 (1961), 21–23 (Russian). MR 0155205
  • 15. A. S. Dynin, Multidimensional elliptic boundary value problems with a single unknown function, Soviet Math. Dokl. 2 (1961), 1431-1433.
  • 16. I. M. Gel′fand, On elliptic equations, Russian Math. Surveys 15 (1960), no. 3, 113–123. MR 0123085
  • 17. F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). MR 0082174
  • 18. Kunihiko Kodaira, The theorem of Riemann-Roch on compact analytic surfaces, Amer. J. Math. 73 (1951), 813–875. MR 0048107
  • 19. R. T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. 81 (1959), 658–690. MR 0110022
  • 20. R. T. Seeley, Regularization of singular integral operators on compact manifolds., Amer. J. Math. 83 (1961), 265–275. MR 0123167
  • 21. R. T. Seeley, The index of elliptic systems of singular integral operators, J. Math. Anal. Appl. 7 (1963), 289–309. MR 0159247
  • 22. A. I. Vol′pert, The index of systems of two-dimensional singular integral equations., Dokl. Akad. Nauk SSSR 142 (1962), 776–777 (Russian). MR 0132370


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10957-X